# SDR UALA2011010300036

- Difficulty date: January 3, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 46,522 hours, 5,973 cycles
- Engine: Pwa PW4090
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: S218W1015
- Part serial: 66
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EAI VALVE LEFT ENGINE ANTI-ICE (EAI) VALVE FAILURE. STATUS MSG01- LATCHED DESCENT MODE DEPENDENT; ENGINE ANTI-ICE VALVE (LT) IS FAILED IN CLOSED POSITION. DB- ACIPS CONTROL CARD, LT (L EAI CARD)  MSG-3010101 LATCHD DC MODE.
